# SDR UIEA01005

- Difficulty date: March 6, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01352
- Condition: Cracked
- Location: Fuselage
- Part time: 79,763 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT A-CHECK, LOWER LOBE FORWARD CARGO DOOR FRAME BS 560 AT STRINGER 38R WAS FOUND CRACKED.  CUTOUT SECTION OF CRACKED AREA FROM S37 AND S39.  MANUFACTURED FILLER, REPAIR ANGLES, DOUBLERS AND ASSOCIATED FILLERS.  INSTALLED IAW ATLAS EO 4753A125.  (M)
